MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK15035M
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore a lot history review will be performed.The device was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model sk15035m support catheter allegedly experienced difficult to remove and break.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation.Therefore, the investigation is identified for the break and difficult to remove.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation.Therefore, the investigation is confirmed for break.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H10: g4 h11: b5, h6 (device, results) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model sk15035m support catheter allegedly experienced break.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10285603
Report Number2020394-2020-04507
Device Sequence Number2614001
Product Code DQY
UDI-Device Identifier00801741067921
UDI-Public(01)00801741067921
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSK15035M
Device Catalogue NumberSK15035M
Device Lot NumberVTDU0295
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
12/31/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/13/2020
01/14/2021
Patient Sequence Number1